GREEN BAY — Police say there has been an increase recently in calls connected to fentanyl-laced fake pills.
According to the Green Bay Police Department, the vast majority of pills recovered recently resemble Oxycodone M30 tablets.
The counterfeit tablets have similar markings on them but also contain fentanyl.
Fentanyl is very dangerous and can be up to 100 times more powerful than morphine, police say.
There has been a surge in use of these pills in teens and young adults.
Fentanyl overdose may result in stupor, changes in pupillary size, cold and clammy skin, cyanosis, coma, and respiratory failure leading to death. The presence of the triad of symptoms such as coma, pinpoint pupils, and respiratory depression are strongly suggestive of opioid poisoning.
Police are encourageing parents or friends that if they see any of these counterfeit pills you can contact their local police department.
Should you suspect any pills are counterfeit, do not touch them with your bare hands because fentanyl can be absorbed through your skin.
If anyone you know is showing any symptoms described in the attached information, call 911 for a medical response immediately.